RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1987, Volume 70, Number 2, Pages 202–210 (Mi tmf4612)  

This article is cited in 1 scientific paper (total in 1 paper)

Periodic intermediate long wave equation: The undressing method

D. R. Lebedev, A. O. Radul


Abstract: Periodic equation of two-layer liquid is studied by the method of dressing-down by means of formal Volterra operators. Infinite series of conservation laws is constructed by this method. Higher equations of two-layer liquid are written down in Hamiltonian form and it is shown that the conservation laws are preserved by higher equations. Involutiveness theorem is proved.

Full text: PDF file (801 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1987, 70:2, 140–147

Bibliographic databases:

Received: 23.10.1985

Citation: D. R. Lebedev, A. O. Radul, “Periodic intermediate long wave equation: The undressing method”, TMF, 70:2 (1987), 202–210; Theoret. and Math. Phys., 70:2 (1987), 140–147

Citation in format AMSBIB
\Bibitem{LebRad87}
\by D.~R.~Lebedev, A.~O.~Radul
\paper Periodic intermediate long wave equation: The undressing method
\jour TMF
\yr 1987
\vol 70
\issue 2
\pages 202--210
\mathnet{http://mi.mathnet.ru/tmf4612}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=894467}
\zmath{https://zbmath.org/?q=an:0654.76102|0617.76124}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 70
\issue 2
\pages 140--147
\crossref{https://doi.org/10.1007/BF01039203}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987K225600005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4612
  • http://mi.mathnet.ru/eng/tmf/v70/i2/p202

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zabrodin A., Zotov A., “Self-Dual Form of Ruijsenaars-Schneider Models and Ilw Equation With Discrete Laplacian”, Nucl. Phys. B, 927 (2018), 550–565  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:324
    Full text:100
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019